Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ivanov, Valentin Konstantinovich
(1908–1992)

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 59

Number of views:
This page:839
Abstract pages:28446
Full texts:4717
References:63
Corresponding member of USSR Academy of Sciences

http://www.mathnet.ru/eng/person22386
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211055

Publications in Math-Net.Ru
1992
1. V. K. Ivanov, V. P. Tanana, “Well-posedness of conditionally well-posed problems in locally convex spaces”, Dokl. Akad. Nauk, 325:6 (1992),  1107–1110  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 165–168
1991
2. V. K. Ivanov, I. V. Mel'nikova, “New generalized functions and weak well-posedness of operator problems”, Dokl. Akad. Nauk SSSR, 317:1 (1991),  22–26  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 315–319
1989
3. V. K. Ivanov, I. V. Mel'nikova, “Construction of quasivalues for weakly well-posed problems”, Dokl. Akad. Nauk SSSR, 306:3 (1989),  530–535  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 514–518
1988
4. V. K. Ivanov, I. V. Mel'nikova, “A general scheme for the elimination of divergences of different types”, Sibirsk. Mat. Zh., 29:6 (1988),  66–73  mathnet  mathscinet  zmath; Siberian Math. J., 29:6 (1988), 925–931  isi
1987
5. V. K. Ivanov, “Hadamard conditions for well-posedness in spaces of generalized functions”, Sibirsk. Mat. Zh., 28:6 (1987),  53–59  mathnet  mathscinet  zmath; Siberian Math. J., 28:6 (1987), 906–911  isi
1986
6. V. K. Ivanov, “A method for error estimation in the solution of operator equations of the first kind in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  22–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 26–31
7. V. K. Ivanov, I. V. Mel'nikova, “Regularization of divergent integrals and regularization of ill-posed boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  44–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 56–63
1985
8. V. K. Ivanov, “Ill-posed problems and divergent processes”, Uspekhi Mat. Nauk, 40:4(244) (1985),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 187–188  isi
1984
9. M. V. Bushmanova, V. K. Ivanov, “Finite-dimensional approximations to the solution of linear operator equations of the first kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 2,  11–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:2 (1984), 14–19
1981
10. V. K. Ivanov, “On the multiplication of homogeneous generalized functions of several variables”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  29–33  mathnet  mathscinet  zmath
11. V. K. Ivanov, “Asymptotic approximation to a product of generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 1,  19–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:1 (1981), 20–29
1979
12. V. K. Ivanov, “On the algebra of elementary generalized functions”, Dokl. Akad. Nauk SSSR, 246:4 (1979),  805–808  mathnet  mathscinet  zmath
13. V. K. Ivanov, V. I. Sharin, “The relation between products of generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 10,  38–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:10 (1979), 14–23
14. V. K. Ivanov, “An associative algebra of elementary generalized functions”, Sibirsk. Mat. Zh., 20:4 (1979),  731–740  mathnet  mathscinet  zmath; Siberian Math. J., 20:4 (1979), 509–516  isi
1977
15. V. K. Ivanov, “The algebra of a certain class of generalized functions”, Dokl. Akad. Nauk SSSR, 237:4 (1977),  779–781  mathnet  mathscinet  zmath
16. V. Ivanov, “The algebra generated by the Heaviside function and the delta-functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 10,  65–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:10 (1977), 53–56
1976
17. V. K. Ivanov, V. A. Korshunov, T. N. Reshetova, V. P. Tanana, “The possibility of determining the energy spectrum of a Bose system from thermodynamic functions”, Dokl. Akad. Nauk SSSR, 228:1 (1976),  19–22  mathnet  mathscinet  zmath
18. V. K. Ivanov, M. V. Bushmanova, “Stability estimates for the solutions of operator equations of the first kind by the method of regularization”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 1,  48–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:1 (1976), 39–44
1974
19. V. K. Ivanov, “The value of the regularization parameter in ill-posed control problems”, Differ. Uravn., 10:12 (1974),  2279–2285  mathnet  mathscinet  zmath
20. V. K. Ivanov, “The estimation of the stability of quasisolutions on noncompact sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 5,  97–103  mathnet  mathscinet  zmath
1972
21. V. K. Ivanov, “Hyperdistributions and the multiplication of Schwartz distributions”, Dokl. Akad. Nauk SSSR, 204:5 (1972),  1045–1048  mathnet  mathscinet  zmath
22. V. K. Ivanov, “The problem of quasi-inversion for the heat equation in a uniform metric”, Differ. Uravn., 8:4 (1972),  652–658  mathnet  mathscinet  zmath
23. V. K. Ivanov, I. V. Mel'nikova, “The properties of the product of distributions of slow growth”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 5,  58–62  mathnet  mathscinet  zmath
24. V. K. Ivanov, “The operation of multiplication for distributions of slow growth”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 3,  10–19  mathnet  mathscinet  zmath
1971
25. V. K. Ivanov, “Multiplication of distributions and regularization of divergent integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 3,  41–49  mathnet  mathscinet  zmath
26. V. Ivanov, “The solution of operator equations that are not well-posed”, Trudy Mat. Inst. Steklov., 112 (1971),  232–240  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 241–250
1970
27. V. K. Ivanov, “Linear unstable problems with many-valued operators”, Sibirsk. Mat. Zh., 11:5 (1970),  1009–1016  mathnet  mathscinet  zmath; Siberian Math. J., 11:5 (1970), 751–756
1969
28. V. K. Ivanov, “Ill-posed problems in topological spaces”, Sibirsk. Mat. Zh., 10:5 (1969),  1065–1074  mathnet  mathscinet  zmath; Siberian Math. J., 10:5 (1969), 785–791
29. V. K. Ivanov, T. I. Korolyuk, “Error estimates for solutions of incorrectly posed linear problems”, Zh. Vychisl. Mat. Mat. Fiz., 9:1 (1969),  30–41  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:1 (1969), 35–49
1967
30. V. K. Ivanov, “Fredholm integral equations of the first kind”, Differ. Uravn., 3:3 (1967),  410–421  mathnet  mathscinet  zmath
31. V. K. Ivanov, “The regularization of linear operator equations of the first kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 10,  50–55  mathnet  mathscinet  zmath
1966
32. V. K. Ivanov, “Uniform regularization of unstable problems”, Sibirsk. Mat. Zh., 7:3 (1966),  546–558  mathnet  mathscinet  zmath; Siberian Math. J., 7:3 (1966), 441–449
33. V. K. Ivanov, “The approximate solution of operator equations of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 6:6 (1966),  1089–1094  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:6 (1966), 197–205
34. T. F. Dolgopolova, V. K. Ivanov, “On numerical differentiation”, Zh. Vychisl. Mat. Mat. Fiz., 6:3 (1966),  570–576  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:3 (1966), 223–232
1965
35. V. K. Ivanov, “Cauchy problem for the Laplace equation in an infinite strip”, Differ. Uravn., 1:1 (1965),  131–136  mathnet  mathscinet  zmath
36. V. K. Ivanov, “Existence of a fundamental function of a differential operator with constant coefficients and with periodicity conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 1,  62–67  mathnet  mathscinet  zmath
37. V. K. Ivanov, “On stability of the complex problem of moments”, Mat. Sb. (N.S.), 68(110):4 (1965),  570–580  mathnet  mathscinet  zmath
38. V. K. Ivanov, “On a certain type of incorrect linear equation in topological vector spaces”, Sibirsk. Mat. Zh., 6:4 (1965),  832–839  mathnet  mathscinet  zmath
39. I. N. Dombrovskaya, V. K. Ivanov, “On the theory of certain linear equations in abstract spaces”, Sibirsk. Mat. Zh., 6:3 (1965),  499–508  mathnet  mathscinet  zmath
1964
40. I. N. Dombrovskaya, V. Ivanov, “Ill-posed linear equations and exceptional cases of equations of convolution type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 4,  69–74  mathnet  mathscinet
1963
41. V. K. Ivanov, “Higher-dimensional generalizations of the Euler summation formula”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 6,  72–80  mathnet  mathscinet  zmath
42. V. K. Ivanov, “On ill-posed problems”, Mat. Sb. (N.S.), 61(103):2 (1963),  211–223  mathnet  mathscinet  zmath
43. V. K. Ivanov, L. È. Kazakova, “An application of analytic functions to the inverse problem of potential theory”, Sibirsk. Mat. Zh., 4:6 (1963),  1311–1317  mathnet  mathscinet  zmath
1962
44. V. K. Ivanov, “On linear problems which are not well-posed”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  270–272  mathnet  mathscinet  zmath
45. V. K. Ivanov, “Integral equations of the first kind and approximate solution of the inverse problem of potential theory”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  998–1000  mathnet
46. V. K. Ivanov, “A generalization of the Voronoi–Hardy identity”, Sibirsk. Mat. Zh., 3:2 (1962),  195–212  mathnet  mathscinet  zmath
1960
47. V. K. Ivanov, “A boundary problem related to analytic functions of two complex variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 6,  103–113  mathnet  mathscinet  zmath
1959
48. V. K. Ivanov, “A characterization of the growth of an entire function of two variables and its application to the summation of double power series”, Mat. Sb. (N.S.), 47(89):1 (1959),  3–16  mathnet  mathscinet  zmath
1958
49. V. K. Ivanov, “The stability of the inverse problem of the logarithmic potential”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 4,  96–99  mathnet  mathscinet  zmath
50. V. K. Ivanov, “A uniqueness theorem for the inverse problem of the logarithmic potential for star-like sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 3,  99–106  mathnet  mathscinet  zmath
1957
51. V. K. Ivanov, “Relation between the growth of an entire function of several variables and the distribution of singularities of a function associated with it”, Mat. Sb. (N.S.), 43(85):3 (1957),  367–378  mathnet  mathscinet  zmath
1956
52. V. K. Ivanov, “The inverse problem of potential for a body closely approximated by a given body”, Izv. Akad. Nauk SSSR Ser. Mat., 20:6 (1956),  793–818  mathnet  mathscinet  zmath
53. V. K. Ivanov, “On the distribution of singularities of a potential”, Uspekhi Mat. Nauk, 11:5(71) (1956),  67–70  mathnet  mathscinet  zmath
54. V. K. Ivanov, “Distribution of singularities of a potential and a three-dimensional analogue of Polya's theorem”, Mat. Sb. (N.S.), 40(82):3 (1956),  319–338  mathnet  mathscinet  zmath
1953
55. V. K. Ivanov, “Letter to the Editor”, Mat. Sb. (N.S.), 33(75):3 (1953),  676  mathnet
1952
56. V. K. Ivanov, “On uniform approximations of continuous functions”, Mat. Sb. (N.S.), 30(72):3 (1952),  543–558  mathnet  mathscinet  zmath
1951
57. V. K. Ivanov, “The problem of the minimax of a system of linear functions”, Mat. Sb. (N.S.), 28(70):3 (1951),  685–706  mathnet  mathscinet  zmath
1948
58. V. K. Ivanov, “A generalized Fourier transform in operational calculus”, Mat. Sb. (N.S.), 23(65):3 (1948),  383–398  mathnet  mathscinet  zmath
1939
59. V. Ivanov, “On the convergence of the process of iteration in the solution of a system of linear algebraic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 3:4 (1939),  477–483  mathnet  mathscinet  zmath

1985
60. V. K. Ivanov, V. A. Baranskii, Yu. M. Vazhenin, “Lev Naumovich Shevrin (on the occasion of his fiftieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  87–86  mathnet  mathscinet
1967
61. T. F. Dolgopolova, V. K. Ivanov, “Errata”, Zh. Vychisl. Mat. Mat. Fiz., 7:1 (1967),  2  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021